# SDR IPXA2024102291536

- Difficulty date: October 1, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 68,760 hours, 23,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENTRY DOOR FWD SIDE DOORWAY SIGN ASSY LENS CRACK. (REPLACE) 1. I.A.W AMM 33-51-01-022-029, 33-51-01-402-030 REV 143 REPLACED EXIT SIGN, AND CONDITION CHECK NORMAL. I.A.W AMM 33-51-01-402-030 REV 143 PERFORMED EXIT SIGN LAMP TEST, RESULT WAS SATISFACTORY.
